# SDR AU001010

- Difficulty date: October 20, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 39705500
- Condition: Disintegrated
- Location: Rt Engine
- Part time: 348 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE ACCESSORY DRIVE GEARBOX ENGINE ELECTRONIC CONTROL (EEC) DEDICATED DRIVE GENERATOR (DDG) LINE 12 BEARING FAILED.
